# SDR ASMF201402006

- Difficulty date: December 31, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 30,506 hours, 16,477 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 31421003
- Part serial: 4308001
- Condition: Scratched
- Location: Lt Engine
- Part time: 25,829 hours, 12,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A SCRATCH IN THE LT NOSE COWLING AT 05:30 HRS POSITION.  MX PERSONNEL PERFORMED REVISION DETECTING A SCRATCH OF 2” LENGTH IN THE LT NOSE COWLING OUT OF LIMITS IAW SRM 54-10-01 ALLOWABLE DAMAGE 1, FIGURE 103 DETAIL C.  THE NRC A0213630 WAS ISSUED TO REPAIR THE DAMAGE DETECTED.  THE LT NOSE COWLING WAS REPLACED IAW AMM 71-11-01, ALL CORRECT.
